Do You Feel Drunk?
Posted 16 November 2009 - 01:07 PM
Posted 16 November 2009 - 02:31 PM
I took antibiotics for a while, since I'd been in a known leptospirosis area... I took doxycycline. Either time or the doxy or whatever did get it to pass. Some other folks here take antibiotics either for known Lyme disease, suspected Lyme or similar infection, or just general benefit (anti-biotics can have other properties such as anti-inflamatory & neuro-protective effects). Sometimes, infections "settle" in places and can be behind disturbances like dizziness. If other things don't show up to give a clearer cause... this might be something to consider down the road.
Aside from that major period of this symptom, I do have bouts of staggering and such... enough that friends I was with joked about me being drunk (despite being the one of us that hadn't drank). I do think it can come by itself just from POTS alone... but I'd recommend not assuming this especially if it is persistent.
Posted 16 November 2009 - 10:28 PM
Posted 17 November 2009 - 04:59 AM
Posted 17 November 2009 - 07:18 AM
i do feel like that , not as much as i used to. But the more i do the more i feel like that.. And I i look drunk somthimes to. Gett teast about that. And yes whit out the positive stuff.
So maby not strange that when i still was abel to take a tripp on the town people thout i was drunk, when totaly sober...
Posted 18 November 2009 - 12:23 PM
My neuro said that Xanax can help (not because it has anything to do with anxiety but because it calms that system down) but I usually just tough it out because the meds make me feel even loopier. I hope you can find some relief and get some answers......I often think that there has to be a connection between the POTS and this vestibular problem since they are all autonomic controlled....
Posted 18 November 2009 - 12:40 PM
Posted 18 November 2009 - 02:08 PM
Reductions in cerebral blood perfusion can result in all those symptoms - Id say that it kind of feels like being drunk but without any of the nice feelings.
Exactly...I often feel altered and drugged but not in a good way. Nothing pleasant about it.
Can you explain what reduction in cerebral blood perfusion means? Thanks.
Posted 18 November 2009 - 04:05 PM
Posted 18 November 2009 - 05:27 PM
Vision and hearing go crazy. Hard to keep things in focus (doubly so if in an over-stimulated environment). Sometimes it feels like I?m ?over-focusing? on everything. Ears feel full and buzzing ? difficult to concentrate on conversations ? especially if there?s lots of background noise. Brain fog really kicks in - short-term memory lapses, confusion, total mental and/or physical fatigue.
My POTS doc said all these symptoms could definitely be POTS-related but encouraged me to go for further testing (since I was convinced it was way more than POTS). And after years of testing, they came back with nothing ? just POTS. I tried Klonopin which seemed to help but knew that wouldn?t be a permanent fix so I?ve just learned to live with it.
Posted 18 November 2009 - 07:41 PM